# SDR DXTA2021031939670

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 3,530 hours, 2,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: MAIN EXIT SIGNS LOWER LEFT AND RIGHT AND SEAT 10 EMER LIGHTS INOP ON PREFLIGHT CHECK.///SIGN-OFF///FOUND #1 BATTERY EMERGENCY BATTERY DEAD,  REMOVED #1 EMER BATTERY PACK REF. CE680A M/M. 33-50-06
P/N OFF CBS28-1 S/N OFF 007139
